Open Access
Translator Disclaimer
May 2003 Multitype branching limit behavior
Harry Cohn, Qiao Wang
Ann. Appl. Probab. 13(2): 490-500 (May 2003). DOI: 10.1214/aoap/1050689590

Abstract

For a multitype branching process in varying environment convergent in probability, a certain sequence of linear combinations of the type sizes is shown to possess some convergence properties. This sequence turns out to be instrumental in deriving a condition for continuity of the limiting distribution function. An application to an $L_1$ convergent process whose offspring mean matrices are weakly ergodic is also given.

Citation

Download Citation

Harry Cohn. Qiao Wang. "Multitype branching limit behavior." Ann. Appl. Probab. 13 (2) 490 - 500, May 2003. https://doi.org/10.1214/aoap/1050689590

Information

Published: May 2003
First available in Project Euclid: 18 April 2003

zbMATH: 1030.60079
MathSciNet: MR1970273
Digital Object Identifier: 10.1214/aoap/1050689590

Subjects:
Primary: 60J80

Keywords: concentration function , continuity , martingale , multitype , space-time harmonic function , varying environment

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.13 • No. 2 • May 2003
Back to Top